| Model Number |
TFL-FBX200BS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the single use fiber broke and burned the doctors thumb during a diagnostic/therapeutic cystoscopy, ureteroscopy, and laser lithotripsy.The procedure was completed and no follow up care was necessary for the burn.There were no reports of patient harm.